MAUDE Adverse Event Report: MIO®; UNO INSET II 46/6 PCC PINK MCAN

MIO®; UNO INSET II 46/6 PCC PINK MCAN
Model Number MMT-921600
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that on (b)(6) 2021, the patient's infusion set's tubing detached from where the tubing starts, when she was going to insert it, but then inserted another infusion set.The site location was her leg, and the pump was located on her hip.The infusions were stored in a cupboard.There was not stress or pull on the tubing and the pump was not dropped with the set connected to their body.Reportedly, the patient's blood glucose level was 13.6 mmol/l.No further information available.
 
Event or Problem Description
On 16-nov-2021: follow up information was submitted to update the awareness date and the result of complaint investigation of the returned used device (1 set) showed that all the test results were within specification.Based on the result: medical device problem code, component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.It was reported that on (b)(6) 2021, the patient's infusion set's tubing detached from where the tubing starts, when she was going to insert it, but then inserted another infusion set.The site location was her leg, and the pump was located on her hip.The infusions were stored in a cupboard.There was not stress or pull on the tubing and the pump was not dropped with the set connected to their body.Reportedly, the patient's blood glucose level was 13.6 mmol/l.No further information available.

Brand Name
MIO®
Common Device Name
UNO INSET II 46/6 PCC PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key12408639
Report Number3003442380-2021-00421
Device Sequence Number5002948
Product Code FPA
UDI-Device Identifier05705244007390
UDI-Public05705244007390
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2022
Device Model NumberMMT-921600
Device Lot Number5278610
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown